U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 27-year-old male asked:

Took contraceptive pills for 6 months, came off, but since have bleeding btw periods for 4-5 months. likely that hormones made imbalanced by pills?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Out of system: Birth control pills are out of your system about 7 days after you stop taking them. Irregular periods/ bleeding now would be unrelated to taking pills months ago. Consider restarting them for cycle regulation and seeing ab Obgyn for evaluation of irregular bleeding

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.